# SDR UALA2009082402607

- Difficulty date: August 23, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N403UA
- Make and model: Airbus A320-232
- Aircraft serial: 442
- Aircraft time: 53,263 hours, 19,315 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Out Of Tolerance
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DOUBLER BELOW NR 2 LT MED - FRAME 65 TO FRAME 66 STR 22LT TO 24 LT OUT OF TOLERANCE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED EXISTING DOUBLER AND INSTALLED NEW DOUBLER PICKING UP ONE ROW AFT OF SPLICE.
